Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Relations among the fundamental solutions of the generalized hypergeometric equation when $p=q+1$. II. Logarithmic cases


Author: F. C. Smith
Journal: Bull. Amer. Math. Soc. 45 (1939), 927-935
Part I: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 429--433
MathSciNet review: 0001411
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-07119-X
PII: S 0002-9904(1939)07119-X